Ask an expert
Question

02 Mar 2003

edronax side effects
I'm on edronax(reboxitine) for depression. A particular side effect I've noticed is a drawn- up testicles. Could this lead to infertility? I believe a reason for the testicles to be outside the body is to ensure a lower temperature for normal sperm production.
Answer 694 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Hannes, it’s not a side effect I have heard of before. I doubt that it will pull the testicles far enough inwards to cause a rise in temperature and therefore infertility, but I suppose it is a theoretical possibility. I will phone an expert on this in the morning and find out from him. If I don’t get back to you within a couple of days, please repost your question as a new question just to remind me. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17787 votes
Vote